Publications Page

From 2000 - 2009


Publications are arranged in chronological order. Publications other than research articles, published in international journals, are encoded with a letter indicating the type of publication.

Key to types:


2000

191. Guttmann, A.J., Indicators of solvability for lattice models. Discrete Mathematics, 217, (2000), 167-89.

192. Krattenthaler, C., Guttmann, A.J. and Viennot, X. G., Vicious walkers, friendly walkers and Young tableaux: II With a wall J. Phys. A:Math. Gen., 33, (2000), 8835-66.

193. Guttmann, A.J., Jensen, I, Wong L. H. and Enting, I. G., Punctured polygons and polyominoes on the square lattice. J. Phys. A:Math. Gen., 33, (2000), 1735-64.

194. Jensen, I. and Guttmann, A.J., Critical exponents of plane meanders. J. Phys. A:Math. Gen., 33, (2000), L187-92.

195. Jensen, I. and Guttmann, A.J., Statistics of lattice animals (polyominoes) and polygons. J. Phys. A:Math. Gen., 33, (2000), L257-63.

196. MacDonald, D., Joseph, S., Hunter, D. L., Moseley, L. L., Jan, N., and Guttmann, A.J., Self-avoiding walks on the simple cubic lattice. J. Phys. A:Math. Gen., 33, (2000), 5973-83.


2001

197. Orrick, W. P., Nickel, B. G., Guttmann, A. J., and Perk, J. H. H., The susceptibility of the square lattice Ising model: New developments. J. Stat. Phys., 102, Nos. 3/4, (2001), 795-841.

198. Orrick, W. P., Nickel, B. G., Guttmann, A. J., and Perk, J. H. H., Critical behaviour of the two-dimensional Ising susceptibility. Phys. Rev. Lett., 86, (2001) 4120-3.

199. Guttmann, A.J., Jensen, I and Owczarek, A. L., Polygonal polyominoes on the square lattice. J. Phys. A:Math. Gen., 34, (2001), 3721-33.

200. Richard, C., and Guttmann, A. J., q-linear approximants: Scaling functions for polygon models. J. Phys. A:Math. Gen., 34 (2001), 4783-9.

201. Guttmann, A. J. and Conway, A. R., Square lattice self-avoiding walks and polygons. Annals of Combinatorics, 5 (2001) 319-345

202. Guttmann, A. J. Enumerations in Statistical Mechanics and Combinatorics. Computing in Science and Engineering, May/June (2001), 42-47.

203. Richard, C., Guttmann, A. J., and Jensen, I. Scaling functions and universal amplitude combinations for SAP. J. Phys. A:Math. Gen., 34 (2001), L495-501.


2002

204. Guttmann, A.J. and Voege, M, Lattice paths: vicious walkers and friendly walkers. Journal of Statistical Inference and Planning, 101, (2002) 107-131.

205. Voege M and Guttmann A.J., On the number of benzenoid hydrocarbons. J. Chem. Inf. Comput. Sci. 42, (2002), 456-66.


2003

206. Voege M and Guttmann A.J., On the number of hexagonal polyominoes. Theoret. Comp. Sci. 307 (2003), 433-53.

207. Krattenthaler, C, Guttmann, A. J., and Viennot, X. V., Vicious walkers, friendly walkers and Young tableaux III: Between two walls. J. Stat. Phys. 110 (2003), 1069-86.

208. Enting, I. G., and Guttmann, A. J., Susceptibility amplitudes for the 3- and 4-state Potts models. Physica A 321 (2003), 90-107.

209. Butera, P., Comi, M., and Guttmann, A. J., Critical parameters and universal amplitude ratios of two-dimensional spin-S Ising models using high- and low-temperature expansions. Phys. Rev. B 67 (2003) 054402 1-9.

210. Richard, C., Jensen, I., and Guttmann, A. J., Scaling function for self-avoiding polygons. arXiv:cond-mat 302513 (2003), Proceedings TH2002 Supplement (2003) 267-77, Birkhauser Verlag.

211. Rogers, A.N., Richard, C., and Guttmann, A. J., Self-avoiding walks and polygons on quasi-periodic lattices. J. Phys. A:Math. Gen. 36 (2003) 6661-73.

212.(C) Guttmann, A.J, Voege, M, Jensen, I and Gutman, I., Broj benzenoidnih ugljovodonika. Hem. pregled. 44, (2003), 44-9. (This is a Croatian journal for high-school and undergraduate students)

213. Chan, Yao-ban and Guttmann A.J., Some results for directed lattice walkers in a strip. Disc. Math and Theoret. Comp. Sci. AC, (2003), 27-38.


2004

214. Richard, C., and Guttmann, A. J., Poland-Scheraga models and the DNA denaturation transition. J. Stat. Phys. 115, (2004) 925-947.

215. Richard, C., Jensen, I., and Guttmann, A. J., Scaling function for self-avoiding polygons revisited. Journal of Statistical Mechanics: Theory and Experiment (2004) P0807, 1-17.


2005

216. James, W. R. G. and Guttmann, A. J., Families of m-convex polygons: m = 1. Advances in Applied Mathematics 34, (2005) 812-844.

217. Caracciolo, S, Guttmann, A. J, Jensen, I, Pelissetto, A, Rogers, A. N and Sokal, A. D, Corrections-to-Scaling Exponents for Two-dimensional Self-Avoiding Walks, cond-mat/0409355. J. Stat. Phys. 120, Nos. 5/6, (2005) 1037-1100.

218. Guttmann, A.J, Parviainen, R. and Rechnitzer, A, Self-avoiding walks and trails on the 3.12^2 lattice. J. Phys. A:Math. Gen., 38 (2005), 543-554.

219. Bousquet-Melou, M, Guttmann, A.J, and Jensen, I, Self-avoiding walks crossing a square. J. Phys. A:Math. Gen., 38 (2005), 9159-9181.

220. Guttmann, A.J, Self-avoiding walks as a canonical model of phase transitions. To appear in a conference volume in memory of K. C. Hines, World Scientific.

221. Guttmann, A.J, The analytic structure of lattice models--Why can't we solve most models?. Pramana--journal of physics, 64 (2005), 829-46.

222. Guttmann, A.J, and Jensen I, Fuchsian differential equation for the perimeter generating function of three-choice polygons. SLC, (2005), 1-20.

223. Guttmann, A.J, Self-avoiding walks in constrained and random geometries: Series studies. In "Statistics of Linear Polymers in Disordered Media" ed. B. K. Chakrabarti, Elsevier. (2005), 59-101.

224. Foda, O and Guttmann, A.J, Preface. Discrete Mathematics 298 (2005) 1.

225. Foda, O and Guttmann, A.J (Editors), Selected papers from 14th International Conference on Formal Power Series and Algebraic Combinatorics FPSAC'02. Discrete Mathematics 298 (2005) 1. (Edited volume).


2006

226. Guttmann, A.J, and Jensen, I, Fuchsian differential equation for the perimeter generating function of three-choice polygons, Seminaire Lotharengien de Combinatoire, 54, (2006) 1-14.

227. Guttmann, A.J, and Jensen, I., The perimeter generating function of punctured staircase polygons, J. Phys. A:Math. Gen 39, 3871-82 (2006).

228. Guttmann, A.J, Some solvable and as yet unsolvable polygon and walk models, Journal of Physics:Conference series 42, 98-110, (2006).

229. Guttmann, A.J, and Jensen, I., Exact solution of two planar polygon models. Nankai Tracts in Mathematics, Singapore: World Scientific Publishing Co. vol 10, 221-31, (2006).


2007

230. Abbott, D, Aste, T, Batchelor, M, Dewar, R, Di Matteo, T, and Guttmann, A.J. (Editors), Proc. SPIE, Complex Systems II, Vol. 6802 , 5-7 December 2007, ISBN: 9780819469731.

231. Kumar, S, Jensen, I, Jacobsen, J. L, and Guttmann, A. J, Role of conformational entropy in force-induced bio-polymer unfolding, cond-mat/0702436, Phys. Rev. Lett. 98 128101 (2007). Also selected for the April 1, 2007 issue of Virtual Journal of Biological Physics Research. (www.vjbio.org)


2008

232. Dethridge, J. C., and Guttmann, A. J., Prudent self-avoiding walks, Entropy Vol. 8 283-294, (2008).

233. James, W. R. G, Jensen, I, and Guttmann, A. J, Exact generating function for 2 convex polygons, J. Phys. A: Math Theor, 41 (2008), 055001-26.

234. Boukraa, S, Guttmann, A. J, Hassani, S, Jensen, I, Maillard, J.-M, Nickel B, and Zenine, N, Experimental mathematics on the magnetic susceptibility of the square lattice Ising model. arXiv:0808.0763.

235. Thompson, C.J., Guttmann A. J., and Thompson B.J.P., Trading Indicators with information-gap uncertainty, Journal of Risk Finance, (in press), 2008.

236. Dethridge, J.C, Garoni, T. M, Guttmann, A. J, and Jensen, I, Prudent walks and polygons, (undergoing refereeing), 2008.

237. Guttmann, A. J, Jacobsen, J. L, Jensen I, and Kumar, S, Modeling force-induced bio-polymer unfolding, Journal of Theoretical Chemistry, in press.

238. Richard, C, Jensen, I, and Guttmann, A. J, Area distribution and scaling function for punctured polygons, math.CO/0701633, Elec. J. Comb. vol. 15(1) R53


2009

239. Bostan A, Boukraa S, Guttmann A. J, Jensen I, Maillard J-M and Zennie N, High order Fuchsian equations for the square lattice Ising model:$chi^(5)$ Journal of Physics A - Mathematical and Theoretical. 42 (27): 275209

240. Feretic S and Guttmann A. J, Two generalizations of column-convex polygons Journal of Physics A - Mathematical and Theoretical. 42 (48): 485003

241. Garoni T. M and Guttmann, A. J, Prudent walks and polygons Journal of Physics A - Mathematical and Theoretical. 42 (9): 095205

242. Guttmann A. J, History and Introduction to polygon models, polyominoes and polycubes Polygons, Polyominoes and Polycubes. Dordrecht, Netherlands: Springer Science + Business Media, pp. 1-19

243. Guttmann A. J, Lattice Green functions and Calabi-Yau differential equations Journal of Physics A - Mathematical and Theoretical. 42 (23): 232001

244. Guttmann A. J, (Editor) Polygons, Polyominoes and Polycubes Dordrecht, Netherlands: Springer Science + Business Media

245. Guttmann A. J, Why are so many problems unsolved? Polygons, Polyominoes and Polycubes. Dordrecht, Netherlands: Springer Science + Media

246. Guttmann A. J, Jacobsen J, Jensen I and Kumar S, Journal of Mathematical Chemistry. 45: 223-227

247. Guttmann A. J and Jensen I, Appendix:Series Data and Growth Constant, Amplitude and Exponent Estimates Polygons, Polyominoes and Polycubes. Dordrecht, Netherlands: Springer Science + Business Media, pp. 469-482

248. Guttmann A. J and Jensen I, Effect of Confinement: Polygons in Strips, Slabs and Rectangles Polygons, Polyominoes and Polycubes. Dordrecht, Netherlands: Springer Science + Business Media, pp. 235-246

249. Guttmann A. J and Jensen I, Series Analysis: Polygons, Polyominoes and Polycubes. Dordrecht, Netherlands: Springer Science + Business Media, pp. 181-202